Full Text: PDF
Volume 3, Issue 3, 31 December 2021, Pages 317-323
Abstract. This paper examines special maximal value functionals, which are extended support functionals where the objective is linear but the constraint set is nonconvex. In finite-dimensional spaces, it is well-known that these maximal value functionals are continuous. It is shown in the present paper that this result can also be proven in normed spaces without convexity assumptions. As an application, necessary optimality conditions in set optimization are derived.
How to Cite this Article:
Johannes Jahn, Continuity of maximal value functionals in normed spaces, Appl. Set-Valued Anal. Optim. 3 (2021), 317-323.